Communications in Mathematical Physics

The Boltzmann equation. I. Uniqueness and local existence

Shmuel Kaniel and Marvin Shinbrot

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 58, Number 1 (1978), 65-84.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901367

Mathematical Reviews number (MathSciNet)
MR0475532

Zentralblatt MATH identifier
0371.76061

Subjects
Primary: 82.46

Citation

Kaniel, Shmuel; Shinbrot, Marvin. The Boltzmann equation. I. Uniqueness and local existence. Comm. Math. Phys. 58 (1978), no. 1, 65--84. https://projecteuclid.org/euclid.cmp/1103901367


Export citation